# SDR DALA2017060604490

- Difficulty date: May 24, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 69,333 hours, 51,095 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Missing
- Location: Up Latch
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, THE GEAR DOOR LIGHT REMAINED ILLUMINATED. IAW QRH 14.3, THE ALTERNATE GEAR EXTEND PROCEDURE WAS PERFORMED FOR LANDING.  MAINTENANCE FOUND THE LEFT GEAR DOOR UP LATCH ROLLER AND ATTACHING HARDWARE MISSING. THE ROLLER AND HARDWARE WAS REPLACED.  THE ADJUSTMENT OF THE UP LATCH AND DOOR WAS CHECKED IAW AMM. A GEAR SWING WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
